Browse Title Index

Issue Title
Vol 37, No 2 (2017) A description of collineations-groups of an affine plane Abstract   PDF
Orgest Zaka
Vol 33, No 2 (2013) A former student remembering Professor C. T. Ionescu Tulcea and the period when he taught mathematics in the Faculty of Mathematics and Physics in Bucharest Abstract
Dragos Vaida
Papers Accepted/In Press A new class of harmonic univalent functions dened by an operator Abstract
Luminita cotirla
Vol 38, No 2 (2018) A note on admissible maps satisfying compactness conditions on countable sets Abstract   PDF
Donal O'Regan
Vol 32, No 2 (2012) A note on existence of viable solutions for a third order differential inclusion Abstract
Aurelian Cernea
Vol 37, No 2 (2017) A note on submanifolds of generalized Kähler manifolds Abstract   PDF
Izu Vaisman
Vol 34, No 2 (2014) A Reproducing Kernel Hilbert Discretization Method for Linear PDEs with Nonlinear Right-hand Side Abstract
Eugénio M. Rocha
Vol 34, No 1 (2014) A reproducing kernel Hilbert space constructive approximation for integral equations with Toeplitz and Hankel kernels Abstract
Luis Castro, Anabela Silva, Saburou Saitoh
Vol 33, No 1 (2013) A survey of certain problems in analysis and their status Abstract
Biagio Ricceri
Vol 33, No 2 (2013) About Libertas Mathematica (new series) Abstract
Vasile Staicu
Vol 35, No 2 (2015) About Some Theorems of Bohr-Mollerup Type Abstract
Andrei Vernescu
Vol 32, No 1 (2012) About the Editorial Board Abstract
Vasile Staicu
Vol 38, No 1 (2018) About the efficiency behavior of the Portuguese manufacturing firms during the financial crisis Abstract   PDF
Kelly Murillo, Eugénio Rocha, Joaquim Ramalho
Vol 35, No 2 (2015) Acad. Solomon Marcus la 90 de ani sau despre trairea culturii Abstract
Dragos Vaida
Vol 37, No 2 (2017) Academician Professor RADU MIRON at 90th Birthday: a Life for Mathematics Abstract   PDF
Mihai Anastasiei
Vol 38, No 1 (2018) Adaptation of a Cryptosystem Based on the Arithmetic of Finite Fields to Elliptic Curves Abstract   PDF
Ounasser Abid, omar Khadir
Vol 38, No 2 (2018) Almost periodic solutions in gross-substitute discrete dynamical systems Abstract   PDF
Yoshihiro Hamaya, Kaori Saito
Vol 35, No 2 (2015) Anticipation and Creation Abstract
Mihai Nadin
Vol 32, No 1 (2012) Éléments d'une construction axiomatique de la théorie des fonctions presque périodiques Abstract
Constantin Corduneanu
Vol 34, No 2 (2014) Base change and K-theory for orbits of p-adic GL(n) Abstract
Sergio Mendes
Papers Accepted/In Press Biclassified blockmodels as mixtures of standardized contingency tables with beta-distributed entries Abstract
Marianna Bolla, Fatma Abdelkhalek
Vol 32, No 2 (2012) Blow-up and continuation of solutions for some semilinear parabolic Abstract
Junichi Harada, Mitsuharu Otani
Vol 32, No 1 (2012) Book reviews Abstract
Vasile Staicu
Vol 32, No 2 (2012) Book reviews Abstract
Vasile Staicu
Vol 33, No 2 (2013) Book Reviews Abstract
Constantin Corduneanu
1 - 25 of 134 Items 1 2 3 4 5 6 > >> 

ISSN: 2182-567X